# SDR A6WA202109227886

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 41,478 hours, 39,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Frame
- Part serial: NSN
- Condition: Corroded
- Location: Fs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF FRAME AT FS 333.0 CORRODED BETWEEN STR 21R TO 24R.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED FRAME AT FS 333.0 BETWEEN STR 17R TO 22R IAW CRJ-200 SRM 51-42-06 AND 51-42-21
